# SDR SWIA200515130

- Difficulty date: May 27, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 20,144 hours, 26,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 4 FLOOR LEVEL EMERGENCY LIGHTS NOT WORKING.  REPLACED LIGHT ASSY WITH SERVICEABLE UNIT. OPS CHECK GOOD.
